# SDR 2020F00459

- Difficulty date: November 5, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 183N222012
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, OUTBOARD AFT TIP HAS CORROSION.
